Hyung Ju Hwang
Title
Cited by
Cited by
Year
On the Dynamical Rayleigh-Taylor Instability.
HJ Hwang, Y Guo
Archive for Rational Mechanics & Analysis 167 (3), 2003
682003
Global solutions of nonlinear transport equations for chemosensitive movement
HJ Hwang, K Kang, A Stevens
SIAM journal on mathematical analysis 36 (4), 1177-1199, 2005
612005
On the existence of exponentially decreasing solutions of the nonlinear Landau damping problem
HJ Hwang, JJL Velázquez
Indiana University mathematics journal, 2623-2660, 2009
482009
Drift-diffusion limits of kinetic models for chemotaxis: a generalization
HJ Hwang, K Kang, A Stevens
Discrete & Continuous Dynamical Systems-B 5 (2), 319, 2005
472005
Travelling waves in hyperbolic chemotaxis equations
C Xue, HJ Hwang, KJ Painter, R Erban
Bulletin of mathematical biology 73 (8), 1695-1733, 2011
442011
Regularity for the Vlasov--Poisson System in a Convex Domain
HJ Hwang
SIAM journal on mathematical analysis 36 (1), 121-171, 2004
442004
Regulation of Th1/Th2 cells in asthma development: a mathematical model
Y Kim, S Lee, YS Kim, S Lawler, YS Gho, YK Kim, HJ Hwang
Mathematical Biosciences & Engineering 10 (4), 1095, 2013
432013
Global existence for the Vlasov–Poisson system in bounded domains
HJ Hwang, JJL Velázquez
Archive for rational mechanics and analysis 195 (3), 763-796, 2010
402010
On global existence for the Vlasov–Poisson system in a half space
HJ Hwang, JJL Velázquez
Journal of Differential Equations 247 (6), 1915-1948, 2009
312009
Pattern formation (I): the Keller–Segel model
Y Guo, HJ Hwang
Journal of Differential Equations 249 (7), 1519-1530, 2010
292010
Optimal gradient estimates and asymptotic behaviour for the Vlasov–Poisson system with small initial data
HJ Hwang, AD Rendall, JJL Velázquez
Archive for rational mechanics and analysis 200 (1), 313-360, 2011
272011
On the vlasov-poisson-fokker-planck equation near maxwellian
HJ Hwang, J Jang
arXiv preprint arXiv:1112.5504, 2011
262011
Global existence of classical solutions for a hyperbolic chemotaxis model and its parabolic limit
HJ Hwang, K Kang, A Stevens
Indiana University mathematics journal, 289-316, 2006
222006
Data analytic approach for bankruptcy prediction
H Son, C Hyun, D Phan, HJ Hwang
Expert Systems with Applications 138, 112816, 2019
192019
Global existence results for complex hyperbolic models of bacterial chemotaxis
R Erban, HJ Hwang
arXiv preprint math/0602139, 2006
192006
The Fokker–Planck equation with absorbing boundary conditions
HJ Hwang, J Jang, JJL Velázquez
Archive for Rational Mechanics and Analysis 214 (1), 183-233, 2014
172014
Modeling the role of TGF-β in regulation of the Th17 phenotype in the LPS-driven immune system
S Lee, HJ Hwang, Y Kim
Bulletin of mathematical biology 76 (5), 1045-1080, 2014
152014
On the kinetic Fokker-Planck equation in a half-space with absorbing barriers
HJ Hwang, J Jang, J Jung
Indiana University Mathematics Journal, 1767-1804, 2015
142015
Variational approach to nonlinear gravity-driven instabilities in a MHD setting
HJ Hwang
Quarterly of applied mathematics 66 (2), 303-324, 2008
142008
Pattern formation (II): the Turing instability
Y Guo, HJ Hwang
Proceedings of the American Mathematical Society 135 (9), 2855-2866, 2007
142007
The system can't perform the operation now. Try again later.
Articles 1–20